# SDR P5CA2018010800003

- Difficulty date: January 2, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 12,243 hours, 2,961 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE. TRANSFERED TO THE SPARE SENSOR IAW AMM 30-41-00, TESTED OK.
